# SDR USAASB97103

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE RIGHT AFT GALLEY SERVICE DOOR INOPERABLE.  MAINTENANCE REMOVED AND REPLACED TWO NICAD BATTERIES IN BATTERY PACK.  OPS CHECK GOOD.  (X)
